# SDR SIMA20160128001

- Difficulty date: January 28, 2016
- Submitted: January 29, 2016
- Operation: Air carrier
- Aircraft: N635AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145158
- Aircraft time: 38,835 hours, 35,099 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Low
- Location: Nlg
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

ENG 1 - 2 REV DISAGREE & LG AIR & GND FAILED AFTER GEAR RETRACTION AFTER LIFTOFF.  DURING LG EXTENSION FOR LANDING, MSG WENT AWAY.  SERVICED NOSE STRUT, POST MOD, IAW MM 32-20-01.  LEAK CHECKED GOOD.
